RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 35, Number 6  


Ordinary Differential Equations
Regular zeros of a quadratic mapping and local controllability of nonlinear systems
A. V. Arutyunov, V. N. Rozova
723
Asymptotic equilibrium, periodic solutions, and Lyapunov's direct method
E. V. Voskresenskii
729
Limit cycles in the two-dimensional May problem
M. Gillenberg, A. V. Osipov
733
On time sequences that realize characteristic and lower characteristic vectors of solutions
N. A. Izobov
738
Estimates for solutions in critical cases of stability theory
I. V. Matrosov
745
On almost periodic solutions of the matrix Riccati equation
V. S. Pronkin
755
On the problem of constructing averaged differential inclusions
O. P. Filatov
764

Partial Differential Equations
Investigation of the solvability of a degenerate evolution equation with a nonhomogeneous nonlinearity by the compactness method
E. G. Agapova, A. G. Podgaev
772
On the set of solutions of a boundary value problem for a hyperbolic differential inclusion
A. N. Vityuk
780
Unique solvability of boundary value problems for elliptic equations with nonlinearities
Yu. V. Zhernovyi
784
Spectral asymptotics of strongly elliptic differential-difference operators
V. V. Pod'yapol'skii, A. L. Skubachevskii
793
On the causality of operators that arise in problems of mathematical physics with weak nonlinearities
È. M. Solnechnyi
801
On the solvability of an initial-boundary value problem for a quasilinear heat equation
V. P. Shutyaev
809

Integral Equations and Integral-Differential
On the dynamic reconstruction of controls in a differential equation with memory
E. V. Vasil'eva, V. I. Maksimov
813
On an estimate for solutions of the Cauchy problem with an arbitrary-order initial jump for linear singularly perturbed integrodifferential equations
K. A. Kasymov, M. K. Dauylbaev
822
On bounded solutions of a class of systems of integral equations that arise in models of biological processes
N. V. Pertsev
831

Short Communications
Quantization of one-phase potentials, and Painlevé equations
V. L. Vereshchagin
837
On the instability of an equilibrium state with respect to the first approximation of a stationary nonlinear equation in a Hilbert space
O. V. Druzhinina, A. A. Shestakov
840
On solutions of some special third-order partial differential equations
T. A. Litvinova
841
Passage to the limit with respect to a small parameter for the eigenvalues of a singularly perturbed Sturm–Liouville problem
A. G. Nikitin, A. P. Petrov
843
Averaging of solutions of an elliptic equation with nonlinear absorption in a punctured domain
M. V. Tuvaev
846

Obituary
Lyudmila Filippovna Zelikina
M. I. Zelikin, V. A. Il'in, N. N. Krasovskii, V. L. Makarov, V. P. Maslov, Yu. S. Osipov, V. M. Tikhomirov, T. M. Eneev, I. R. Shafarevich, A. V. Yablokov
848

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
850
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020